# SDR CALA2017101403619

- Difficulty date: October 14, 2017
- Submitted: October 15, 2017
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 52,547 hours, 15,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 29DEF INOPERATIVE.  FOUND THE CONNECTOR LOOSE.  INSTALLED THE CONNECTOR IAW SWPM 20-61-28. OPS TESTED SATISFACTORY.
